MathSciNet Relay Station
MathSciNet bibliographic data
MR1715203 (2000i:46034) 46F30 (46G05)
Jelínek, Jiří An intrinsic definition of the Colombeau generalized functions. Comment. Math. Univ. Carolin. 40 (1999), no. 1, 71–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement